# SDR CALA2014073001035

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 45,061 hours, 15,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  SDR FORM ATTACHED.  WIRING CHECK FROM BATTERY PACK M1675 TO L1 DOOR EXT LIGHT L731.  R & R FUSE AT BATTERY PACK M1675.  PERFORMED OPERATIONS TEST FOUND NORMAL IAW WDM 33-51-12 & AMM 33-51-06.
